Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 17, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 12, 2025, 9:58 PM CDT for Cass County, Jackson County, Missouri. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2025, 9:58 PM CDT (02:58 UTC)
- Expired
- Jul 12, 2025, 11:52 PM CDT
- In force
- 114 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cass County, MO, Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 20 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1155 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
279
WGUS53 KEAX 130258
FFWEAX
MOC037-095-130600-
/O.NEW.KEAX.FF.W.0017.250713T0258Z-250713T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
958 PM CDT Sat Jul 12 2025
The National Weather Service in Pleasant Hill MO has issued a
* Flash Flood Warning for...
Northwestern Cass County in west central Missouri...
Southwestern Jackson County in west central Missouri...
* Until 100 AM CDT.
* At 958 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Kansas City, Lee's Summit, Grandview, Belton and Raymore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3890 9441 3884 9442 3879 9446 3879 9458
3883 9458 3890 9455
FLASH FLOOD...RADAR INDICATED
$$
Williams1 follow-up statement
169
WGUS73 KEAX 130452
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1152 PM CDT Sat Jul 12 2025
MOC037-095-130502-
/O.CAN.KEAX.FF.W.0017.000000T0000Z-250713T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cass MO-Jackson MO-
1152 PM CDT Sat Jul 12 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN CASS AND
SOUTHWESTERN JACKSON COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3890 9441 3884 9442 3879 9446 3879 9458
3883 9458 3890 9455
$$
BMWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 7:21 PM CDT, 2 hours 37 minutes earlier. Its key messages:
- * Isolated afternoon showers and storms Saturday and Sunday, mainly south of I-70.
- No strong/severe storms expected. * Additional chances for showers and storms into next week. * Temperatures gradually rise/return to seasonable to seasonably warm conditions in the upper 80s to low 90s.
- Peak temperatures may be dependent shower/storm opportunities and timing.
Area forecast discussion, Jul 12, 7:21 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
721 PM CDT Sat Jul 12 2025
.KEY MESSAGES...
* Isolated afternoon showers and storms Saturday and Sunday, mainly
south of I-70.
- No strong/severe storms expected.
* Additional chances for showers and storms into next week.
* Temperatures gradually rise/return to seasonable to seasonably
warm conditions in the upper 80s to low 90s.
- Peak temperatures may be dependent shower/storm
opportunities and timing.
&&
.DISCUSSION...
Issued at 338 PM CDT Sat Jul 12 2025
Broadly quiet conditions prevailed over the area today with the
surface front stalled out across central Missouri, just outside of
our CWA and into the LSX/SGF areas. This would typically suggest the
majority of any convective activity today/tonight would be just out
side of our area. That may not necessarily be the case, for a
couple/few reasons. Airmass immediately behind the front is not
wholly different, primarily a few degrees cooler and drier dew
points displaced back over Nebraska/western Iowa. No substantial EML
too has allowed nearly uncapped MLCAPE values of 1000-1500 J/kg.
Some noted gravity waves on visible satellite imagery moving through
the CU field along with the approaching mid-level shortwave trough
appear poised to spark off some scattered weak convection. Have seen
one or two air mass storms thus far, and suspect as much through
peak diurnal heating. Arrival of the mid-level shortwave should
further allow convection, and is currently tied more closely to
the ongoing MCS over south-central Kansas and northern
Oklahoma, but times out to be more in the evening/overnight.
Similar to many other recent days, wind profiles are wholly
unsupportive of much more than air mass storms and a shot at an
enhanced downdraft/wet microburst, though not as much available
dry air within soundings as previous day. Majority of this
activity should be relegated to I-70 southward. Could be a
sneaky heavy rainfall threat too with PWats around/greater than
2" in place and slower pacing/progression. This weakly
convective activity should continue into the day Sunday as the
mid- level wave passes, eventually exiting eastward and allowing
subsidence through the profile to take over. Risk for any
strong to severe continues to appear very low, and echoed in the
SPC Marginal Risks for remainder of today and Sunday for the
immediate area.
Peering into early-middle of next week/work week, mid-upper level
pattern remains weak and devoid of strong/high confidence systems
moving through the region. Deterministic guidance does still
generally show a weak mid-level disturbance lifting in from Oklahoma
early in the week, but does tend to vary in track/path. This appears
to be a remnant of the mid-level shortwave that will move across
this weekend and/or combined with additional weak shortwave activity
lifting out of Mexico/Texas regions. Within 12z deterministic
guidance, trend tends to be a bit weaker and further south. Meaning
tending to be drier for central to northern Missouri, unless you buy
into the 12z NAM. Given uncertainty in how this weak disturbance
will evolve/drift into the area, don't see a reason to deviate from
NBM slight to chance PoPs. Will note, the leisurely pace of the
disturbance could lend toward some heavier rainfall potential and
related hydrologic issues with potential for >1.75" PWats and
prevailing warm rain processes should a wetter (more northerly)
track prevail. That said, 12z GEFS/Euro Ensemble members have eased
away from as many 2"+ members that had been seen previously.
Especially as you work north of our far southern CWA. The threat for
heavy rainfall would primarily be south of I-70. Otherwise, does not
appear to be much risk for strong/severe convection into the
early/mid-week time frame.
Mid-week onward, northern stream becomes a bit more active with
depictions of shortwave activity dropping down into the Central
Plains. Accompanying cyclogenesis to push a warm front into/through
the area and allow for some additional chances for showers/storms
Thursday and into Friday as cold front moves through and surface
ridge builds in. Much to unfold prior to this though before
assessing any true strong/severe potential.
Throughout the forecast period, expect temperatures to
generally/gradually rise a few degrees back into the upper 80s/90s
with southerly surface flow anticipated to prevail through mid-week.
Dew point values remaining in the upper 60s to lower 70s too may
push heat index values toward upper 90s or 100 at times, especially
in/around typically warmer urban areas.
&&
.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 719 PM CDT Sat Jul 12 2025
Currently VFR at all terminals with light northwesterly winds.
These conditions should persist through the period, although
there will be a chance for isolated to scattered showers in the
vicinity of the KC metro terminals between roughly 5z and 10z
Sunday.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.
&&
DISCUSSION...Curtis
AVIATION...BMWHazardous weather outlook, Jul 12, 5:06 AM CDT, 16 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0506 AM CDT Sat Jul 12 2025
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131006-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0506 AM CDT Sat Jul 12 2025
This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.
.DAY ONE...Through tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
The probability for widespread hazardous weather is low.
.KEY MESSAGES...
* Isolated afternoon showers and storms Saturday and Sunday, mainly
south of I-70.
- No strong/severe storms expected.
* More widespread showers and storms Monday into Tuesday and
Wednesday.
- Locally heavy rainfall possible.In the hours before
Local storm report, Jul 12, 5:02 PM CDT, 4 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
502 PM CDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM Tornado Strasburg 38.76N 94.17W
07/11/2025 Cass MO NWS Storm Survey
A brief/weak tornado developed just west of
Strasburg at 821 pm CDT on July 11 with
minor tree damage observed near State Route
58. The tornado moved into the village of
Strasburg, damaging several trees from the
southwest to northeast side of town. Most of
the tree limbs were six inches or less in
diameter. Some of the trees were snapped at
their tops, particularly on the northeast
side of town, where at least a dozen trees
were noticeably snapped just south of a corn
field just east of town. The last sign of
damage was observed on Struzick Road just
northeast of Strasburg, where several small
tree limbs were downed on a north-south
stretch of the road south of 191st Street.
Minor damage was also observed near Route 58
on the southeast side of town, but the
sporadic nature of the damage and the
consistent east direction of minor property,
tree, and street sign damage suggest this
may have been straightline winds immediately
to the south of the tornado. The tornado
appears to have lasted approximately two
minutes, with a path length less than a mile
and a maximum width around 200 yards (though
mostly much less narrower than this).
&&
CMSLocal storm report, Jul 12, 5:05 PM CDT, 4 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
505 PM CDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM Tstm Wnd Dmg Strasburg 38.76N 94.16W
07/11/2025 Cass MO NWS Storm Survey
Several tree limbs, a road sign, and blown
debris at a couple of residences were
observed immediately south of a tornado
track in Strasburg. This damage appears to
be from straightline winds given the
consistent east displacement of the damage
in this portion of the track and the more
sporadic nature of the damage.
&&
CMSLocal storm report, Jul 12, 6:08 PM CDT, 3 hours 50 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Kansas City/Pleasant HIll MO
608 PM CDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Hail Galt 40.13N 93.39W
07/11/2025 M0.70 Inch Grundy MO Emergency Mngr
0308 PM Tstm Wnd Dmg 5 SE Lucerne 40.41N 93.21W
07/11/2025 Putnam MO Public
Downed tree limbs at a residence. Time and
location estimated based on social media
report and radar.
0451 PM Tstm Wnd Gst 7 S Novinger 40.14N 92.73W
07/11/2025 M62 MPH Adair MO Public
Private weather sensor.
0629 PM Tstm Wnd Gst 2 NW Brimson 40.17N 93.76W
07/11/2025 M56 MPH Grundy MO Public
Private weather sensor.
0630 PM Tstm Wnd Dmg 2 ENE Kearney 39.38N 94.33W
07/11/2025 Clay MO Public
Social media report of downed limbs near
Route 92 and Jesse James Farm Road. Time
estimated from radar.
0636 PM Tstm Wnd Dmg 2 N Lawson 39.47N 94.21W
07/11/2025 Clinton MO Utility Company
Downed wires near County Line Road. Time
estimated from radar.
0636 PM Tstm Wnd Dmg 3 NE Kearney 39.40N 94.31W
07/11/2025 Clay MO Public
Social media report. Carport and vehicle
damaged and multiple trees downed at a
residence northeast of Kearney. Time
estimated from radar.
0638 PM Tstm Wnd Dmg 1 W Elmira 39.50N 94.18W
07/11/2025 Ray MO Utility Company
Downed wires near 228th Street. Time
estimated from radar.
0638 PM Tstm Wnd Dmg 3 E Kearney 39.37N 94.31W
07/11/2025 Clay MO Public
Social media report of limbs down east of
Kearney. Time and location estimated based
on radar.
0641 PM Tstm Wnd Dmg 2 WNW Homestead 39.37N 94.24W
07/11/2025 Clay MO Public
Multiple social media reports of downed
trees and limbs east of Kearney and north of
Excelsior Springs. Strong winds also
reported in the Orrick and Wood Heights
areas. Time estimated from radar.
0645 PM Hail 1 S Lawson 39.41N 94.21W
07/11/2025 M1.00 Inch Ray MO Public
Time confirmed from radar.
0645 PM Tstm Wnd Dmg 1 ESE Excelsior Estates 39.38N 94.19W
07/11/2025 Ray MO Public
Tree limbs down.
0648 PM Tstm Wnd Gst 1 ESE Excelsior Estates 39.38N 94.19W
07/11/2025 E60 MPH Ray MO Public
0700 PM Tstm Wnd Dmg 4 SSE Excelsior Springs 39.28N 94.19W
07/11/2025 Ray MO Utility Company
Downed wires near Schack Creek Road. Time
estimated from radar.
0709 PM Tstm Wnd Gst 4 SSE Cowgill 39.50N 93.91W
07/11/2025 M57 MPH Ray MO Public
Private weather sensor.
0713 PM Tstm Wnd Dmg 2 NE Independence 39.12N 94.38W
07/11/2025 Jackson MO Public
Social media report of a downed tree near
Route 291 and U.S. Highway 24. Time
estimated from radar.
0713 PM Tstm Wnd Dmg 6 WSW Raytown 38.97N 94.57W
07/11/2025 Jackson MO Public
Social media report of a downed tree at a
residence near Highland Avenue. Time
estimated from radar.
0713 PM Tstm Wnd Dmg 2 WNW Lake Tapawingo 39.04N 94.34W
07/11/2025 Jackson MO Public
Three inch tree branches down.
0716 PM Tstm Wnd Dmg 4 E Courtney 39.15N 94.31W
07/11/2025 Jackson MO Utility Company
Downed tree limbs and wires near Lentz Road.
Time estimated from radar.
0716 PM Tstm Wnd Dmg Independence 39.09N 94.42W
07/11/2025 Jackson MO Public
Several social media reports of trees and
limbs down in Independence. Time estimated
from radar.
0723 PM Tstm Wnd Dmg 4 ESE Paola 38.55N 94.80W
07/11/2025 Miami KS Utility Company
Downed wires near 319th Street. Time
estimated from radar.
0729 PM Tstm Wnd Dmg 1 NW Lake Tapawingo 39.03N 94.33W
07/11/2025 Jackson MO Public
Multiple social media reports of trees down,
including in the vicinity of 55th Street.
Time estimated from radar.
0729 PM Tstm Wnd Dmg 3 N Lake Tapawingo 39.06N 94.31W
07/11/2025 Jackson MO Public
mPING report of tree limbs down near Ashford
Court. Tmie estimated from radar.
0729 PM Tstm Wnd Dmg 1 NW Lake Tapawingo 39.03N 94.33W
07/11/2025 Jackson MO Emergency Mngr
Several large trees and limbs downed in the
Lake Tapawingo area. Time estimated from
radar.
0732 PM Tstm Wnd Dmg Buckner 39.13N 94.20W
07/11/2025 Jackson MO Public
Social media report of minor damage and
downed limbs at a property in Buckner. Time
estimated from radar.
0735 PM Tstm Wnd Dmg 2 S Blue Springs 38.99N 94.28W
07/11/2025 Jackson MO Public
Social media report of trees down at a
residence. Time estimated from radar.
0735 PM Tstm Wnd Dmg 1 E Blue Springs 39.02N 94.27W
07/11/2025 Jackson MO Emergency Mngr
Downed tree limbs and damage to the roof of
a building. Time estimated from radar.
0739 PM Hail 1 E Blue Springs 39.02N 94.26W
07/11/2025 E0.75 Inch Jackson MO Public
Report from mPING: Dime (0.75 in.).
0740 PM Tstm Wnd Dmg Richmond 39.28N 93.97W
07/11/2025 Ray MO Public
Downed tree limbs on the road in Richmond.
Power is out in town. Time estimated from
radar.
0743 PM Tstm Wnd Dmg 1 SSW Richmond 39.26N 93.99W
07/11/2025 Ray MO Utility Company
Downed wires near Route T. Time estimated
from radar.
0743 PM Tstm Wnd Dmg 1 NE Henrietta 39.24N 93.92W
07/11/2025 Ray MO Utility Company
Multiple reports of tree limbs and wires
down in the Henrietta area. Time estimated
from radar.
0745 PM Tstm Wnd Gst 1 WNW Lake Tapawingo 39.03N 94.33W
07/11/2025 M72 MPH Jackson MO Public
Private weather sensor.
0745 PM Tstm Wnd Dmg 3 S Blue Springs 38.97N 94.28W
07/11/2025 Jackson MO Public
Three inch branches down.
0745 PM Tstm Wnd Dmg 5 SSE Paola 38.51N 94.83W
07/11/2025 Miami KS Public
Social media report of multiple trees downed
at a property southeast of Paola. Minor
property damage also occurred. Time
estimated from radar.
0746 PM Tstm Wnd Dmg 3 N Grain Valley 39.06N 94.20W
07/11/2025 Jackson MO Utility Company
Downed tree limbs and wires near Route BB.
Time estimated from radar.
0746 PM Tstm Wnd Dmg 2 S Blue Springs 38.99N 94.28W
07/11/2025 Jackson MO Public
mPING report of tree limbs down on the south
side of Blue Springs. Time confirmed from
radar.
0753 PM Tstm Wnd Dmg 3 SSW Henrietta 39.20N 93.96W
07/11/2025 Ray MO Utility Company
Downed tree limbs and wires near Pryor Road.
Time estimated from radar.
0756 PM Tstm Wnd Dmg 3 N Oak Grove 39.05N 94.13W
07/11/2025 Jackson MO Emergency Mngr
Downed tree limbs three inches in diameter
on Route H north of Oak Grove. Time
estimated from radar.
0802 PM Tstm Wnd Dmg 5 SSE Levasy 39.07N 94.11W
07/11/2025 Jackson MO Utility Company
Downed wires near Webb Road. Time estimated
from radar.
0806 PM Tstm Wnd Dmg 2 NE Tarsney Lakes 38.98N 94.18W
07/11/2025 Jackson MO Utility Company
Downed wires near Hardsaw Road. Time
estimated from radar.
0809 PM Tstm Wnd Dmg 1 NE Lake Lotawana 38.93N 94.23W
07/11/2025 Jackson MO Utility Company
Downed tree limbs and wires Perdue Road.
Time estimated from radar.
0810 PM Tstm Wnd Dmg 3 SSE Lake Lotawana 38.89N 94.22W
07/11/2025 Jackson MO Utility Company
Downed tree limbs and wires near Lone Jack
Lees Summit Road. Time estimated from radar.
0810 PM Hail 2 S Oak Grove 38.97N 94.13W
07/11/2025 M1.00 Inch Jackson MO Public
Time confirmed from radar.
0814 PM Tstm Wnd Dmg 1 SW Bates City 39.00N 94.09W
07/11/2025 Lafayette MO Utility Company
Downed wires and several power outages in
the Bates City area. Time based on dispatch
report and confirmed from radar.
0821 PM Tstm Wnd Dmg Bosworth 39.47N 93.34W
07/11/2025 Carroll MO Utility Company
Downed tree limbs and wires near Missouri
Avenue. Time estimated from radar.
0821 PM Tstm Wnd Dmg 2 ENE Odessa 39.01N 93.92W
07/11/2025 Lafayette MO Utility Company
Downed wires near Route WW. Time estimated
from radar.
0821 PM Tornado Strasburg 38.76N 94.17W
07/11/2025 Cass MO NWS Storm Survey
A brief/weak tornado developed just west of
Strasburg at 821 pm CDT on July 11 with
minor tree damage observed near State Route
58. The tornado moved into the village of
Strasburg, damaging several trees from the
southwest to northeast side of town. Most of
the tree limbs were six inches or less in
diameter. Some of the trees were snapped at
their tops, particularly on the northeast
side of town, where at least a dozen trees
were noticeably snapped just south of a corn
field just east of town. The last sign of
damage was observed on Struzick Road just
northeast of Strasburg, where several small
tree limbs were downed on a north-south
stretch of the road south of 191st Street.
Minor damage was also observed near Route 58
on the southeast side of town, but the
sporadic nature of the damage and the
consistent east direction of minor property,
tree, and street sign damage suggest this
may have been straightline winds immediately
to the south of the tornado. The tornado
appears to have lasted approximately two
minutes, with a path length less than a mile
and a maximum width around 200 yards (though
mostly much less narrower than this).
0822 PM Tstm Wnd Dmg Strasburg 38.76N 94.16W
07/11/2025 Cass MO NWS Storm Survey
Several tree limbs, a road sign, and blown
debris at a couple of residences were
observed immediately south of a tornado
track in Strasburg. This damage appears to
be from straightline winds given the
consistent east displacement of the damage
in this portion of the track and the more
sporadic nature of the damage.
0823 PM Tstm Wnd Dmg 1 N Brookfield 39.80N 93.08W
07/11/2025 Linn MO Public
Multiple social media and utility reports of
downed limbs and wires in the Brookfield
area. Time estimated from radar.
0826 PM Tstm Wnd Dmg 4 S Oak Grove 38.95N 94.13W
07/11/2025 Jackson MO Utility Company
Downed wires near Route F. Time estimated
from radar.
0826 PM Tstm Wnd Dmg 2 S Strasburg 38.73N 94.17W
07/11/2025 Cass MO Utility Company
Downed wires near Dillon Road. Time
estimated from radar.
0829 PM Tstm Wnd Dmg 3 WNW Pleasanton 38.19N 94.76W
07/11/2025 Linn KS Utility Company
Multiple reports of wires down and power
outages in eastern Linn County. Time
estimated from radar.
0837 PM Tstm Wnd Dmg 5 SE Mayview 39.00N 93.77W
07/11/2025 Lafayette MO Utility Company
Downed wires near Maple Leaf Lake
Conservation Area. Time estimated from
radar.
0837 PM Tstm Wnd Dmg 5 SE Mayview 39.00N 93.77W
07/11/2025 Lafayette MO Utility Company
Downed wires near Maple Leaf Lake
Conservation Area. Time estimated from
radar.
0838 PM Tstm Wnd Dmg Pleasanton 38.17N 94.71W
07/11/2025 Linn KS Utility Company
Multiple reports of downed limbs and wires
in the Pleasanton area. Time estimated from
radar.
0839 PM Tstm Wnd Gst Pleasanton 38.18N 94.71W
07/11/2025 E60 MPH Linn KS Public
Social media report. Time estimated from
radar.
0852 PM Tstm Wnd Dmg 4 WSW Centerview 38.73N 93.91W
07/11/2025 Johnson MO Utility Company
Downed wires near 300th Road. Time estimated
from radar.
0855 PM Tstm Wnd Dmg 3 NW Strasburg 38.79N 94.19W
07/11/2025 Cass MO Utility Company
Downed tree limbs and wires near Route E.
Time estimated from radar.
0858 PM Tstm Wnd Dmg 3 W Quick City 38.58N 94.08W
07/11/2025 Johnson MO Utility Company
Downed wires near 1225th Road. Time
estimated from radar.
0901 PM Tstm Wnd Dmg 4 ENE Strasburg 38.79N 94.11W
07/11/2025 Johnson MO Utility Company
Downed wires and power outages near 100th
Road. Time estimated from radar.
0920 PM Tstm Wnd Dmg Leeton 38.58N 93.70W
07/11/2025 Johnson MO Public
Social media reports of downed limbs from
strong winds in the Leeton area. Time
estimated from radar.
1002 PM Tstm Wnd Dmg 2 WSW Sedalia 38.69N 93.26W
07/11/2025 Pettis MO Utility Company
Multiple reports of wires down and power
outages in Sedalia. Time estimated from
radar.
1035 PM Tstm Wnd Gst 3 WSW Smithton 38.66N 93.15W
07/11/2025 M58 MPH Pettis MO Public
Private weather sensor. Winds appeared to be
tied to a wake low upstream of strong to
severe thunderstorms.
&&
CMSSpecial weather statement, Jul 12, 9:23 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
923 PM CDT Sat Jul 12 2025
MOZ037-043-130300-
Cass MO-Jackson MO-
923 PM CDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CASS AND
SOUTHWESTERN JACKSON COUNTIES THROUGH 1000 PM CDT...
At 922 PM CDT, Doppler radar was tracking a strong thunderstorm over
Grandview. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lee's Summit, Grandview, Belton, and Raymore.
This includes the following highways...
Interstate 470 between mile markers 1 and 4.
Interstate 49 between mile markers 173 and 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3892 9439 3879 9447 3881 9460 3895 9452
TIME...MOT...LOC 0222Z 114DEG 3KT 3888 9448
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BMWThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 9:23 PM CDT | Special Weather Statement | EAX | Jackson | 37 min |
| Jul 12, 9:46 PM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 119 min |
| Jul 13, 10:36 AM CDT | Areal Flood Advisory | EAX | Randolph | 3 hr |
| Jul 13, 11:37 AM CDT | Flash Flood Warning | EAX | Howard, Randolph | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.